MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO MP TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO MP TRANSDUCER
Model Number M2734B
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter institution phone number (b)(6).Reporter phone number (b)(6).A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported: " avalon toco mp transducer device leads incorrectly".It is unknown if the device was in use at time of event and no adverse event to the patient/user was reported.
 
Event or Problem Description

Brand Name
AVALON TOCO MP TRANSDUCER
Common Device Name
AVALON TOCO MP TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14567651
Report Number9610816-2022-00306
Device Sequence Number5157041
Product Code MHX
UDI-Device Identifier00884838021471
UDI-Public00884838021471
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K110622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2734B
Device Catalogue NumberM2734B
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer08/20/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown